# SDR DALA2018122807442

- Difficulty date: December 8, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 99,034 hours, 15,308 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Cylinder
- Condition: Discharged
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPOILER OVERRIDE ACTUATOR DISCHARGED. REPLACED LT SPOILER ACTUATOR SQUIB AND INFLATION CYLINDER. (LP 5336613)
